# SDR QR9R2023081700002

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721329358
- Aircraft time: 3,401 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Part serial: 117MA
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING FLIGHT #1, FLI DEGRADED MESSAGE IN CAD FOR #2 ENG WITH TOT INDICATION. A SUBSEQUENT T/F EVAL REVEALED #2 ENGINE WOULD NOT START, NO RISE IN TOT. N1 WOULD INCREASE. 3 START ATTEMPTS PERFORMED. TOT STAYED AT 45-50 DEGREES AND N1 WOULD INCREASE TO AROUND 30% BEFORE ABORTING THE START FOR NO INCREASE IN TOT. FLI DEGRADE APPEARED DURING 3RD START. REPLACED #2 ENGINE THERMOCOUPLE JUNCTION BOX IAW 77-22-00-900-8-02-A01. MTF MOC COMPLETED, BOTH ENGINES STARTED NORMALLY.
